# SDR SWAA960325

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Chafing
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND PRESSURE BULKHEAD WEB CHAFING DAMAGE AT BS 727 RBL 6 WL 164 UNDER FLAP DRIVE GEARBOX.  INSTALLED REPAIR PER TRAMCO EWO 96-0115.
